RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2013, Volume 16, Issue 1, Pages 96–102 (Mi adm437)  

RESEARCH ARTICLE

On Markov graphs

S. Kozerenko

Department of Mechanics and Mathematics, Kyiv National Taras Shevchenko Univ., Volodymyrska str., 64, 01033 Kyiv, Ukraine

Abstract: We investigate graph-theoretical properties of Markov graphs from dynamical systems.

Keywords: dynamics on graphs, Markov graph.

Full text: PDF file (185 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 37E25
Received: 11.04.2013
Revised: 11.04.2013
Language:

Citation: S. Kozerenko, “On Markov graphs”, Algebra Discrete Math., 16:1 (2013), 96–102

Citation in format AMSBIB
\Bibitem{Koz13}
\by S.~Kozerenko
\paper On Markov graphs
\jour Algebra Discrete Math.
\yr 2013
\vol 16
\issue 1
\pages 96--102
\mathnet{http://mi.mathnet.ru/adm437}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3184701}


Linking options:
  • http://mi.mathnet.ru/eng/adm437
  • http://mi.mathnet.ru/eng/adm/v16/i1/p96

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Number of views:
    This page:75
    Full text:47
    References:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020